# SDR ZZDA2009101

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 226 AND L-18L.  CUT OUT DAMAGED SKIN SECTION LT  BETWEEN STA 193 AND 228 AND L-15L TO L-18L, FABRICATED SKIN SECTION, DOUBLERS AND FINGER DOUBLERS, AND INSTALLED REPAIR PARTS PER B717 SRM 53-00-01 REPAIR 6.
